Journal of the ACM (JACM)


Search Issue
enter search term and/or author name


Journal of the ACM (JACM), Volume 22 Issue 3, July 1975

Inference and Paraphrase by Computer
Christopher K. Riesbeck, Roger C. Schank, Neil M. Goldman, Charles J. Rieger, III
Pages: 309-328
DOI: 10.1145/321892.321893

A Theory of Program Size Formally Identical to Information Theory
Gregory J. Chaitin
Pages: 329-340
DOI: 10.1145/321892.321894

On Reducibility to Complex or Sparse Sets
Nancy Lynch
Pages: 341-345
DOI: 10.1145/321892.321895

A New Linear-Time ``On-Line'' Algorithm for Finding the Smallest Initial Palindrome of a String
Glenn Manacher
Pages: 346-351
DOI: 10.1145/321892.321896

Advances on the Hamiltonian Completion Problem
S. E. Goodman, S. T. Hedetniemi, P. J. Slater
Pages: 352-360
DOI: 10.1145/321892.321897

Representing Graphs by Knuth Trees
John L. Pfaltz
Pages: 361-366
DOI: 10.1145/321892.321898

The Complexity of Some Simple Retrieval Problems
Peter Elias, Richard A. Flower
Pages: 367-379
DOI: 10.1145/321892.321899

Primes with a Prime Subscript
Robert E. Dressler, S. Thomas Parker
Pages: 380-381
DOI: 10.1145/321892.321900

The Generation of Optimal Code for Stack Machines
J. L. Bruno, T. Lassagne
Pages: 382-396
DOI: 10.1145/321892.321901

Queueing Analysis of the Scan Policy for Moving-Head Disks
Walter C. Oney
Pages: 397-412
DOI: 10.1145/321892.321902

A Computational Study of the Effects of Problem Dimensions on Solution Times for Transportation Problems
G. Terry Ross, D. Klingman, A. Napier
Pages: 413-424
DOI: 10.1145/321892.321903

Errata: `` Testing for the Church-Rosser Property''
Ravi Sethi
Page: 424
DOI: 10.1145/321892.321905

The Concept of Term Exclusiveness and Its Effect on the Theory of Boolean Functions
Antonin Svoboda
Pages: 425-440
DOI: 10.1145/321892.321904